• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 110
   School of Mathematics
  Title: Hopficity and co-Hopficity for Morita contexts
  Author(s): A. Haghany
  Status: Published
  Journal: Comm. Algebra
  Vol.: 27
  Year: 1999
  Pages: 477-492
  Supported by: IPM
  Abstract:
For the ring of a Morita context and its modules the notions of Hopficity and co-Hopficity are studied.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right